MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER
Model Number C408507
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 6f engage introducer sheath was received for evaluation.The sheath had been stretched and torn, and the sheath tube had detached from the hub.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath detachment is consistent with damage during use.
 
Event or Problem Description
While removing the device from the right radial artery, the hub of the sheath detached.The sheath was pulled from the patient's anatomy without any intervention.The procedure was completed with manual compression and a hemo band.There were no adverse patient consequences.

Brand Name
ENGAGE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key9382940
Report Number3005334138-2019-00605
Device Sequence Number19433622
Product Code DYB
UDI-Device Identifier05414734030465
UDI-Public05414734030465
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K111092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberC408507
Device Catalogue NumberC408507
Device Lot Number6945846
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR